# SDR AALA20120425016

- Difficulty date: April 25, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 60,397 hours, 30,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT 2 EACH RIVETS IN THE SHEAR TIE AT STATION 1380 LONGERON 14 RIGHT ABOVE THE ENGINE PYLON.  CUT OUT DAMAGED FASTENER HOLES AND INSTALLED FILLER AND REPAIR DOUBLER PER SRM 53-01-00.
